Regular asymptotic methods in the analysis of three-layer plates

K. Yu Volokh

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Two versions of an asymptotic method are considered to solve problems of the theory of three-layer plates. The suggested approach allows one to divide the given problem into two simple ones having well developed algorithms and the evaluated programme complexes available. A static problem and the eigenvalue problem for a rectangular hinged plate is investigated. Errors are calculated for approximations derived after an arbitrary number of iterations. An iteration scheme with two elastic bases is preferable for solving the problems of dynamics and stability, whereas one elastic base scheme is suitable for solving statics problems.

Original languageEnglish
Pages (from-to)737-741
Number of pages5
JournalPrikladnaya Matematika i Mekhanika
Volume56
Issue number5
StatePublished - 1 Sep 1992

Fingerprint

Dive into the research topics of 'Regular asymptotic methods in the analysis of three-layer plates'. Together they form a unique fingerprint.

Cite this